# SDR UALA2009111803590

- Difficulty date: November 18, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 76,508 hours, 8,684 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 784465
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 54-60 LT EMERGENCY LIGHTS INOP, DOOR 4R AFT EXIT EMERGENCY LIGHT, DOOR 4L FWD EMERGECY LIGHT EXIT, BOTH MAIN GALLEY CROSS AISLE EMERGENCY LIGHTS, SEATS 54 THRU 60 EMERGENCY LIGHTS.  REPLACED FEEDER, CHECKS OKAY.
